Lamictal 100mg for Bipolar II. I'm just wondering if this goes away with an increased dosage or if anyone has experience there. Thanks so much, A
The dosage itself and amount of MG's with each med is not entirely the outcome of feeling relief and getting better... The length of time as well as leveling out the side effects... lessening the severity is very important. It usually takes at least 2 months to really feel better and to start functioning from day to day activities hope this was somewhat helpful blaze22
Yes uping it will help iwas on 100mg for month an same thing happened wasnt touching symptoms . Watch your skin for lechen planus an steve john syndrome. I went up tp 150 in am an pm an max is 400mg. Felt back to myself then rash started had to stop. Keep faith. Eat light no weight gain here lost weight on lamictal.
Hi amim. Agitation and depression are common side effects with Lamictal. I couldn't find any info on weight gain. I've been medicating with Lamictal for at least 7 years and I believe Lamictal contributed to some weight gain. I'm taking 400 mg per day. I believe you need to chat with your doc about your symptoms. There's no reason to be miserable. Your doc might up the dose or add a supplement to control the side effects. Lamictal is a med that stabilizes my mood for bipolar. It's extremely effective for me. Call your doc. Get some answers. That's the only way your going to get this under control. It's difficult to know how a med is going to affect one person or another.
You take care, and please call your doc.
May you have faith, hope and love,
- Lamictal Information for Consumers
- Lamictal Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lamictal (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Sep 2009 • 1 answer
Posted 30 Sep 2009 • 53 answers
Posted 16 Jul 2012 • 9 answers
Posted 17 Sep 2013 • 3 answers
I, too, have gained weight with Abilify. I am also on Lamictal which also has weight gain as a side?
Posted 23 Dec 2014 • 1 answer